# SDR CA111024011

- Difficulty date: October 18, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,937 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: D0461
- Condition: Cracked
- Location: Landing Gear
- Part time: 2,199 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NDT INSPECTION WAS PERFORMED AS PART OF THE ACFT 2200 HR O/H.  TWO CRACKS WERE FOUND ON CENTER BEAM OF STRUT,  STRUT REPLACED.
